# SDR 9509256729

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629US
- Make and model: Boeing 747251F
- Aircraft serial: 22388
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Door Hinge
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION IN THE AFT 3 SEGMENTS OF THE AFT CARGO DOOR HINGE.  REPLACED AFT 3 SEGMENTS PER OHM 52-34-11 FIG 601 SEC B.
